# SDR DALA2016053004204

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,616 hours, 31,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON PREVIOUS REPAIR ON LOWER SKIN AT L1 DOOR.  REPLACED IAW SRM VOL 1 52-10-01, FIG 4 AND 51-30-02, VOL II.
